Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 9, Issue 1, 2015
Metadata
 

Multiple conjugacy problem in graphs of free abelian groups
Benjamin Beeker
pp. 1–27
Abstract | Full-Text PDF (267 KB) | Metadata

On the growth of Hermitian groups
Rui Palma
pp. 29–53
Abstract | Full-Text PDF (238 KB) | Metadata

Graphs and two-step nilpotent Lie algebras
Meera G. Mainkar
pp. 55–65
Abstract | Full-Text PDF (138 KB) | Metadata

Vanishing of cohomology and property (T) for groups acting on weighted simplicial complexes
Izhar Oppenheim
pp. 67–101
Abstract | Full-Text PDF (265 KB) | Metadata

Arrangements of hypersurfaces and Bestvina–Brady groups
Enrique Artal Bartolo, José Ignacio Cogolludo-Agustín and Daniel Matei
pp. 103–131
Abstract | Full-Text PDF (307 KB) | Metadata

Superrigidity in infinite dimension and finite rank via harmonic maps
Bruno Duchesne
pp. 133–148
Abstract | Full-Text PDF (200 KB) | Metadata

Dynamics on PSL(2, $\mathbb C$)-character varieties: 3-manifolds with toroidal boundary components
Richard D. Canary and Aaron D. Magid
pp. 149–185
Abstract | Full-Text PDF (346 KB) | Metadata

Dynamics on the PSL(2, $\mathbb C$)-character variety of a twisted $I$-bundle
Michelle Lee
pp. 187–201
Abstract | Full-Text PDF (180 KB) | Metadata

Stability in orbit equivalence for Baumslag–Solitar groups and Vaes groups
Yoshikata Kida
pp. 203–235
Abstract | Full-Text PDF (306 KB) | Metadata

Relative subgroup growth and subgroup distortion
Tara C. Davis and Alexander Olshanskii
pp. 237–273
Abstract | Full-Text PDF (324 KB) | Metadata

Right-angled Artin groups and Out($\mathbb F_n$) – I. Quasi-isometric embeddings
Samuel J. Taylor
pp. 275–316
Abstract | Full-Text PDF (502 KB) | Metadata

Groups with infinitely many ends are not fraction groups
Dawid Kielak
pp. 317–323
Abstract | Full-Text PDF (92 KB) | Metadata

Thompson's group $F$ is not SCY
Stefan Friedl and Stefano Vidussi
pp. 325–329
Abstract | Full-Text PDF (91 KB) | Metadata